CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Dynamical analysis of a five-dimensioned chemostat model with impulsive diffusion and pulse input environmental toxicant 期刊论文
CHAOS SOLITONS & FRACTALS, 2011, 卷号: 44, 期号: 1-3, 页码: 17-27
Authors:  Jiao, Jianjun;  Ye, Kaili;  Chen, Lansun
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
Global dynamics of a dengue epidemic mathematical model 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 42, 期号: 4, 页码: 2297-2304
Authors:  Cai, Liming;  Guo, Shumin;  Li, XueZhi;  Ghosh, Mini
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Dynamics of a nonautonomous predator-prey dispersion-delay system with Beddington-DeAngelis functional response 期刊论文
CHAOS SOLITONS & FRACTALS, 2009, 卷号: 40, 期号: 4, 页码: 2064-2075
Authors:  Cai, Liming;  Li, Xuezhi;  Yu, Jingyuan;  Zhu, Guangtian
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Nuclear fission and spatial chaos 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 2, 页码: 453-462
Authors:  Liu, ST
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Bifurcation and chaos in discrete-time predator-prey system 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 1, 页码: 259-277
Authors:  Jing, ZJ;  Yang, JP
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Complex dynamics in a permanent-magnet synchronous motor model 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 22, 期号: 4, 页码: 831-848
Authors:  Jing, ZJ;  Yu, C;  Chen, GR
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Some dynamical properties of continuous semi-flows having topological transitivity 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 8, 页码: 1159-1167
Authors:  He, LF;  Gao, YH;  Yang, FH
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
continuous semi-flow  topologically transitive  Lyapunov stable  topologically ergodic  almost periodic point  chaos in the sense of Takens and Ruelle  
Echo waves and coexisting phenomena in coupled brusselators 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 13, 期号: 4, 页码: 621-632
Authors:  Zhou, TS;  Zhang, SC
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30